MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 4-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 4-0 S/A SH-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z310H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the needle removed from the patient during the same procedure? what tissue/location was suturing when pull off occurred? were there any unexpected outcomes or complications as a result of this suture needle pull off event? procedure name and date? event date? device return status/follow up? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related medwatch reports - 2210968-2021-00362.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The needle pulled off the thread.The customer does not have the exact information on the number of patients affected by the incident.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/18/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: was the needle removed from the patient during the same procedure? yes.What tissue/location was suturing when pull off occurred? unk.Were there any unexpected outcomes or complications as a result of this suture needle pull off event? no consequences.Procedure name and date? suture procedure.Event date? unknown.

Brand Name
PDSII VIO 27IN 4-0 S/A SH-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11215365
Report Number2210968-2021-00590
Device Sequence Number14011045
Product Code NEW
UDI-Device Identifier10705031060418
UDI-Public10705031060418
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberZ310H
Device Catalogue NumberZ310H
Device Lot NumberQJMUSM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/18/2021
Patient Sequence Number1